# SDR MASA200200021

- Difficulty date: October 9, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N27314
- Make and model: Cndair CL6002B19
- Aircraft serial: 7314
- Aircraft time: 8,632 hours, 6,567 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, AFT 3 SECTIONS OF EMERGENCY FLOOR LIGHTING FROM ROW 9 AFT WERE INOPERATIVE. MX FOUND LOOSE CONNECTOR AND RESECURED IT IN THE HARNESS. OPS NORMAL.
